Fannie May Assorted Chocolate Recall [US]


US FDA RecallUS/Silver Spring: Fannie May Confections Brands recalls some boxes of Spring Wrapped Assorted Chocolates due to undeclared peanuts, a known allergen. FDA: http://ht.ly/uIUn9Fannie May Assorted Chocolates

Direct link: http://www.fda.gov/Safety/Recalls/ucm389402.htm

Additional information:
The US Food and Drug Administration (“FDA”) reports the following Assorted Chocolates are subject to this recall:

  • Fannie May Confections Brands Spring Wrapped Assorted Chocolates, sold in 14-ounce rectangular gift boxes measuring about 9-1/2″ by 7″ in size and containing 24 pieces of Assorted Chocolates including one caramel/peanut candy. The recalled Chocolates can also be identified with its SKU “75032” and a UPC number of “0 52745 72804 6”. Lot information on this product is either “14058” or “14059”.

The light purple with spring flowers-wrapped rectangular-shaped box contains an orange-striped band. In the center of the orange-striped band is a white rectangle with a picture of five (5) chocolate pieces and the name “Fannie May”, the product type “Assorted Chocolates” and the product description “rich dark & milk chocolates & pastels with an assortment of decadent fillings” in brown lettering on the band around the box. Also, the front-bottom of the orange-striped band states “NET WT. 14 OZ. (396g)”.

According to the FDA, Fannie May Confections Brands says the 89.08 cases of recalled Chocolates were available for sale beginning March 3 in specific retailers in seven (7) states: Michigan, Minnesota, Illinois, Indiana, Iowa, Wisconsin and Arizona. Retailers who sold the product include, but are not limited to, Walgreens, Hallmark Gift Shops, CVS and other independent retailers.

About Peanut Allergies:
For some people, groundnuts (such as peanuts) and tree nuts (such as almonds and walnuts) can be a source of dangerous, urgent and potentially deadly, allergic reactions requiring immediate medical intervention. Anaphylactic Shock could occur in consumers who are allergic to peanuts or other nuts within a very short time, potentially leading to severe injury and/or death.

If you suspect Anaphylactic Shock, call 9-1-1 or other local emergency number for immediate transport to a medical center. If trained and an emergency kit is available, it may be appropriate to give an injectable drug such as Epinephrine (also known as adrenaline or adrenalin) to the affected individual. Trade names of these products include EpiPen, Twinject, Adrenaclick, Anapen, Jext, Allerject and Auvi-Q. Please note: even patients who are apparently stabilized should still go to hospital for emergency evaluation. Further treatment is often necessary.

You can learn more about food allergies from the US National Institutes of Health (“NIH”) at http://1.usa.gov/IZWUlm

___________________________________________________________

Recalls Direct RIN: 3235-2014
About the Recalls Direct service: http://wp.me/P2bVty-2
Visit the Living Safely site: http://www.LivingSafely.org
E. & O. E.

☞ Want to e-mail or share this recall? Simply use the “Share this” options below.
☞ Is this recall relevant to you? Click on the “Like this” button below.

 

Advertisements
%d bloggers like this: